# SDR ALGA104383

- Difficulty date: June 22, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N514AL
- Make and model: Urocop EC120B
- Aircraft serial: 1266
- Aircraft time: 2,235 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Scissors
- Part number: C622A1003103
- Part serial: MAPN187
- Condition: Debonded
- Location: Main Rotor
- Part time: 263 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEAR PLATE DEBONDED / REPLACED WITH NEW OR SERVICEABLE BY FIELD MAINTENANCE.
